# SDR DL73S040149

- Difficulty date: February 11, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- Aircraft time: 50,073 hours, 37,923 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654577055
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE BS 663 FRAME CRACKS WERE NOTED IN THE FRAME AT S3L, S2L AND S1.  DURING INSTALLATION OF THE SRM FRAME REPAIR IT WAS NECESSARY TO CUT THE FUSELAGE SKIN TO ACCOMMODATE FRAME REPAIR FASTENERS.  FRAME WAS REPAIRED PER SRM, SKIN REPAIRED PER ERA 386063-14.
